# SDR CA061023004

- Difficulty date: October 16, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Dhav DHC8311
- Aircraft time: 33,108 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Part number: 302114BB1
- Condition: Burned
- Location: Electrical
- Part time: 33,719 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CRUISE , FLIGHT CREW NOTICED NR 2 ENGINE LIP HEATER INDICATION SHOWING FAILURE OF LIP HEATER, DUE TO ICING CONDITIONS AT DESTINATION AIRPORT CREW ELECTED TO RETURN TO ORIGINATING AIRPORT. NORMAL LANDING. DURING MAINTENANCE INVESTIGATION FOUND NO POWER TO LIP HEATER. PROBLEM TRACED TO BURNED WIRE 30-21-14BB-18 IN WIRING BUNDLE BEHIND LAVATORY WALL ( AFT OF CO-PILOT SEAT). WIRING BUNDLE HAD CHAFED ON LAVATORY WALL CAUSING INSULATION TO BE WORN. WIRE ( AND 3 OTHER WIRES IN SAME BUNDLE) REPAIRED. AIRCRAFT RETURNED TO SERVICE. (TC# 20061023004)
